MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE KNEE SYSTEM REVISION CRS ROTATING PLATFORM INSERT AOX 12MM SIZE 4; KNEE TIBIAL INSERT

DEPUY IRELAND ATTUNE KNEE SYSTEM REVISION CRS ROTATING PLATFORM INSERT AOX 12MM SIZE 4; KNEE TIBIAL INSERT
Catalog Number 151710412
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
The poly insert was removed from a patient on (b)(6) 2026 after originally being implanted on (b)(6) 2025.As seen in the xrays the femur had then dislocated from the insert in the weeks following.During the revision procedure once the knee was opened up, it became clear that the post had snapped at the top of the insert, upon manipulation of the articulating surface something seemed not quite correct and the post was fitting too snug in the box in the femur.All sizes were checked (against njr, written on the implants & also measured with calipers) and compatible/correct.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary
=
> according to the information received, the poly insert pictured above was removed from a patient on (b)(6)2026 after originally being implanted on (b)(6)/25.As seen in the xrays the femur had then dislocated from the insert in the weeks following.During the revision procedure once the knee was opened up it became clear that the post had snapped at the top of the insert, upon manipulation of the articulating surface something seemed not quite correct and the post was fitting too snug in the box in the femur.All sizes were checked (against njr, written on the implants & also measured with calipers) and compatible/correct.The product was not returned to depuy synthes, however photos were provided for review.See attachment (pc-002106259 attune revision poly insert).The photo and radiographic evaluation revealed that the superior portion of the attune crs rp insrt sz 4 12mm exhibits a fracture, resulting in exposure of the metallic pin.Additionally, the articular surface shows generalized wear patterns.This fracture allowed the tibial plateau to slide anteriorly, suggesting some degree of instability and insufficient constraint within the implant.Correlation of the photographic and radiographic findings supports the conclusion that the fracture was a contributing factor to the observed anterior displacement and instability.There is no indication that a design or manufacturing issue has caused or contributed to the reported event.Although the liner failure cannot be traced to design or manufacturing, a definite root cause cannot be established due to there being multiple factors that may influence device failure.Consideration must be given to all potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune crs rp insrt sz 4 12mm would have contributed to the complained device issue.Based on the investigation findings, the potential cause cannot be established, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> the device lot number is unknown, therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE KNEE SYSTEM REVISION CRS ROTATING PLATFORM INSERT AOX 12MM SIZE 4
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24699742
Report Number1818910-2026-05300
Device Sequence Number10046684
Product Code NJL
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151710412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown